Differential and Integral Equations

On the stability of KdV multi-solitons

John P. Albert, Jerry L. Bona, and Nghiem V. Nguyen

Full-text: Open access

Abstract

Stability results for multi-soliton solutions of the Korteweg-de Vries equation are stated and proved. The theory developed here contributes to earlier discussions of this issue by Maddocks and Sachs, Martel, Merle and Tsai and Schuur.

Article information

Source
Differential Integral Equations, Volume 20, Number 8 (2007), 841-878.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039361

Mathematical Reviews number (MathSciNet)
MR2339841

Zentralblatt MATH identifier
1212.35380

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35B35: Stability 35Q51: Soliton-like equations [See also 37K40] 37K40: Soliton theory, asymptotic behavior of solutions 37K45: Stability problems 76E30: Nonlinear effects

Citation

Albert, John P.; Bona, Jerry L.; Nguyen, Nghiem V. On the stability of KdV multi-solitons. Differential Integral Equations 20 (2007), no. 8, 841--878. https://projecteuclid.org/euclid.die/1356039361


Export citation